# SDR 2006FA0000666

- Difficulty date: June 23, 2006
- Submitted: July 11, 2006
- Operation: General aviation
- Aircraft: N50901
- Make and model: Cessna TU206F
- Aircraft serial: U20601951
- Aircraft time: 4,442 hours
- Engine: Cont TSIO520M
- Engine time: 38 hours
- Propeller: Mcauly D3A34C401
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Impeller
- Part number: 629218
- Condition: Mismanufactured
- Location: Oil System
- Part time: 38 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW ENGINE  FOLLOWED RECOMMENDED PROCEDURES FOR BREAK IN.  REMOVED & CUT OPEN OIL FILTER AT 1.4 HRS TTSN, AT 7.9HRS, & AT 24.7HRS. NORMAL PRACTICE WITH A NEW OR OVERHAULED ENGINE. EACH TIME FILTERS WERE NORMAL FOR A NEW ENGINE.  ACFT DUE A 100 HR INSPECTION AT 38.9HRS TTSN. DURING INSPECTION, EXCESSIVE METAL APPEARED TO BE BRASS NOTED IN OIL FILTER. TOOK OFF STARTER DRIVE & FOUND NO PROBLEMS. TOOK OFF ROCKER COVERS TO SEE IF A ROCKER ARM BUSHING BAD. DISCOVERED THAT BUSHINGS IN OIL PUMP DRIVEN IMPELLER EXCESSIVELY WORN.  IMPELLER WOULD CONTACT AN EDGE WITHIN PUMP. RECEIVED NEW PUMP ASSY. BEFORE INSTALLING PUMP PREFORMED DIMENSIONAL INSPECT OF IMPELLER & SHAFT, WITHIN NEW PARTS LIMITS. FLEW THE ACFT FO
